# SDR ASOA2018101955266

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7312618 JOB 7731265 OP 7022: FROM MX TRANS 17250131 DENT UNDER CARGO DOOR. COMPLIED WITH REO 601R-53-61-6255. COMPLY WITH LPI WITHIN 50FH, AND REINSPECT EVERY 300FH. PERMANENT REPAIR DUE IN 2800 FH BY TAT42138.8. ACCOMPLISH PERMANENT REPAIR PER REO 601R-53-61-6255. REINSPECT DUE EVERY 300FH. C/A: REPAIRED FUSELAGE SKIN AT FS682.00 BETWEEN STR20L - STR21L IAW REO 601R-53-61-6721 REV -- DATED 2018-09-23 AND EC/TC REO 601R-53-61-6721.
